# SDR CA020503002

- Difficulty date: April 3, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Aircraft time: 7,379 hours
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B3D36C424
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 3564016
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNSCHEDULED MAINTENANCE EVENT (AILERON ADJUSTMENT), WE DISCOERED THAT THE LT AILERON OUTBOARD DOUBLER WAS CRACKED ON THE INBOARD TOP CORNER. THE CRACK WAS 1 INCH LONG.
